diff --git a/Can-Antibiotics-Affect-Blood-Sugar-Levels%3F.md b/Can-Antibiotics-Affect-Blood-Sugar-Levels%3F.md
new file mode 100644
index 0000000..2060d1e
--- /dev/null
+++ b/Can-Antibiotics-Affect-Blood-Sugar-Levels%3F.md
@@ -0,0 +1,9 @@
+
Can antibiotics affect blood sugar levels? JavaScript is disabled. For a better experience, please enable JavaScript in your browser before proceeding. You are using an out of date browser. It may not display this or other websites correctly. You should upgrade or use an alternative browser. I have a chest infection. I was prescribed Amoxicillin 250mg x 3 per day last Friday. Since Sunday my blood sugar levels have been getting increasingly higher each day. Does anyone know if this could be due to the antibiotics? Or, could it just be due to my being more inactive than usual - sitting or laying around more as opposed to going to work etc? Any advice/help gratefully received. You could try going easy on the carbs for a few days if you want to see lower numbers, but if it's not affecting you too badly there's probably no harm in riding it out. Up to what you can handle, I guess. Hope you're feeling better real soon!
+
+
An infection definitely can cause your sugars to rise, but some antibiotics can whack you out too. Nat, I think amox is [pretty harmless](https://hararonline.com/?s=pretty%20harmless). YOu have to watch out for drugs that are in the quinolone class like Levaquin. Avalox, etc. Those can cause wide swings in blood sugar amongst other scary side effects. Thank you for your answers. I did also check with my GP. She told me the same as you did! It is the infection/illness that causes [GlucoLife blood sugar formula](https://schreinerei-leonhardt.de/glucolife-supplement-comprehensive-overview) suagrs to rise. Join or Login to remove this ad. My sugar is sitting on 12-17mmol/L and when I wake up I am weak,nausea and tired. I also have chest infection taking amoxillin. To be this happened also when I had flu and my sugar when extremely high for 2 months. I was battling to work as I was falling asleep anytime and anywhere. My doctor increased my dose but it did not help. I think also it is the infection.
+
+
Sometimes i feel I have taken a high dose of sleeping tablets. My sugar is sitting on 12-17mmol/L and [GlucoLife Official](http://xn--hu1bs6v2qd22itma294b.kr/bbs/board.php?bo_table=free&wr_id=913013) when I wake up I am weak,nausea and tired. I also have chest infection taking amoxillin. To be this happened also when I had flu and my sugar when extremely high for 2 months. I was battling to work as I was falling asleep anytime and anywhere. My doctor increased my dose but it did not help. I think also it is the [infection](https://search.yahoo.com/search?p=infection). Sometimes i feel I have taken a high dose of sleeping tablets. Sounds like a pretty bad illness and that is why the bs is so high also along with the very high numbers. Under THE Blue Hole! Saturday morning, i felt something odd on my gumline; looking in the mirror [GlucoLife Blood Sugar Support](https://kunjinmotors.com/bbs/board.php?bo_table=free&wr_id=890753) i saw a big white fistula! OH JOY,i have an abcessed tooth. 146 fasting that morning, up from my usual 85-90. that was followed by a 130 and a 120, as the infection was reduced, so were my fasting blood sugars; yesterday i was given a Rx for antibiotic mouthwash, back to 89 this morning.
+
+
MY numbers big time, might be youyr case too. I'm pretty sure amoxicillin is destablizing my bld sugar. I m going to quit taking it and call the Dr. after about a week of feeling shakey and fatigue and a eating lo carb. Thanks for all the helpful tips. I'm pretty sure amoxicillin is destablizing my bld sugar. I m going to quit taking it and call the Dr. after about a week of feeling shakey and fatigue and a eating lo carb. Thanks for all the helpful tips. What do your bs run, I am not saying the amoxicllin can not affect bs but illness can cause numbers to be off. What have your bs readings been what you describe sounds like low bs symptoms. I was on antibiotics for a UTI and I saw no blood sugar increase, so perhaps antibiotics are blood sugar raising, but I suspect it's the infection.
+
+
My UTI was very minor and probably not bad enough to raise [GlucoLife blood sugar support](https://scubarama.ca/index.php/Utilisateur:UDOGeorgia) sugar. A more serious infection might have. You should talk to your doctor before stopping the antibiotics. Whatever the reason for the prescription could get a lot worse by stopping in the middle. All the weak bacteria would have been killed off by the anti-biotic and you may be left with just the strong resiliant ones that could be left to multiply and be resistant to that antibiotic. I have a chest infection. I was prescribed Amoxicillin 250mg x 3 per day last Friday. Since Sunday my blood sugar levels have been getting increasingly higher each day. Does anyone know if this could be due to the antibiotics? Or, could it just be due to my being more inactive than usual - sitting or laying around more as opposed to going to work etc? Any advice/help gratefully received.
\ No newline at end of file